For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1778-1795                                                                DOI:10.11948/2018.1778
Existence of solutions for fractional differential equation with p-Laplacian through variational method
Dongping Li,Fangqi Chen,Yukun An
Keywords:Fractional differential equation, p-Laplacian operator, variational method, mountain pass theorem, iterative technique.
Abstract:
      In this paper, a class of fractional differential equation with p-Laplacian operator is studied based on the variational approach. Combining the mountain pass theorem with iterative technique, the existence of at least one nontrivial solution for our equation is obtained. Additionally, we demonstrate the application of our main result through an example.
PDF      Download reader